Epi Max side effects...

  1. New Member
    Hooks's Avatar
    Join Date
    Jan 2008
    Posts
    13
    Rep Power
    91
    Level
    3
    Lv. Percent
    55.25%

    Epi Max side effects...


    Already I'm getting a few pimples on my back and starting to get a bunch on my face. If you don't know what epimax is it is basically a clone of Epistane same ingredients.

    The first day I took it after about a few hours I started getting acne on my back and then the next day I started getting it on my face.

    I've had a sore throat, and my neck is a bit sore (Lymph nodes?) I don't know if it's because I'm allergic to something in the pills or what.


    My throat is no longer sore but I think it is a bit swollen I have some flem in there. I'm taking another 2 pills, and if my allergies start bothering me again I'm done with the product.

    I don't think I'm allergic to sulfur, I've had an allergy test but they never tested sulfur which is an ingredient in the product.

  2. New Member
    MattMiller's Avatar
    Join Date
    Dec 2007
    Posts
    108
    Rep Power
    140
    Level
    9
    Lv. Percent
    32.62%

    acne is common with ph's and as far as the other symptomes you could just be sick or its allergies from something else. keep the epimax going for a little while longer. if symptoms get worse or are consistent then maybe have another allergy test done. so far i have not heard of anyone being allergic to epi but you could be one of the unlucky few
  3. New Member
    hrdgain81's Avatar
    Join Date
    Mar 2005
    Age
    32
    Posts
    205
    Rep Power
    2308
    Level
    12
    Lv. Percent
    95.44%

    What dosage are you running, I'm on day 13, 20mg for the first 7 days, bumped up to 30mg now. I havent seen any acne, which is usually a good sign of test increase, as is oily skin. I am stacking with 500mg a day of transdermal 4ad, but so far all I've seen is some increased hardness, and some thining out.
    •   
       

  4. New Member
    Hooks's Avatar
    Join Date
    Jan 2008
    Posts
    13
    Rep Power
    91
    Level
    3
    Lv. Percent
    55.25%

    10mg my first day, 20 my 2nd day.

    My allergies are clearing up, I think it was due to a cold front that just came in. My skin is naturally very oily, the last time I had pimples on my back was during puberty which left scarring on my back.

    I'm gonna continue with it, my libido is down though.
  5. Advanced Member
    The_Reverend's Avatar
    Join Date
    Mar 2006
    Age
    37
    Posts
    892
    Rep Power
    553
    Level
    23
    Lv. Percent
    12.76%

    I don't think Epi would cause pimples the first day of administration. However its sulfur based, so maybe you're reacting to that.
  6. New Member
    Betalus's Avatar
    Join Date
    Dec 2007
    Posts
    31
    Rep Power
    101
    Level
    5
    Lv. Percent
    52.56%

    If I remember correctly, it's clearly written : "*Note* Epi-MAX is a sulfur based compound. Those who are allergic to sulfur should NOT take Epi-MAX."

    And If I remember correctly again, there is a link (not absolutly well known) between sulfur (or at least, people who is sensitive to it) and acne

    I don't think EPI MAX main compound (the one with anabolics effect) could give you phisiological side effect just few hours after first pills.
  

  
 

Similar Forum Threads

  1. EPI-CYNODRONE PCT?, SIDE EFFECTS?
    By photog62 in forum Post Cycle Therapy
    Replies: 4
    Last Post: 03-23-2011, 09:23 PM
  2. EPI and side effects
    By cmp007 in forum Supplements
    Replies: 10
    Last Post: 08-14-2007, 03:05 PM
  3. Side Effect?
    By MUSCLEDAD71 in forum Anabolics
    Replies: 3
    Last Post: 04-15-2003, 03:03 PM
  4. Steroid Side Effects And How To Avoid Them (Part 1 & 2)
    By YellowJacket in forum Anabolics
    Replies: 1
    Last Post: 02-05-2003, 01:34 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in